# SDR ALGA091474

- Difficulty date: December 9, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23007157
- Part serial: MP004653
- Condition: Rough
- Location: Turbine Section
- Component: Turbine
- Component part number: 23053349
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE SECTION BEARING FOUND TO BE ROUGH AFTER INSTALLATION.
